International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 186975 | https://doi.org/10.1155/S0161171291000972

V. Murali, "Ultrabornological structures", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 186975, 8 pages, 1991. https://doi.org/10.1155/S0161171291000972

Ultrabornological structures

Received24 Oct 1989
Revised30 Nov 1990

Abstract

The purpose of this note is to extend Warner's idea of “bornological structures“ to cover non-locally convex situations and to develop a framework unifying several variations on an ultrabornological theme (for example, ultrabornological spaces, o-ultrabornological spaces, i-ultrabornological algebras). We do this by first generalising the concept of a “structure” on a vector space as defined by Warner.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads289
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.